Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal for Uncertainty Quantification

Impact factor: 1.000

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Open Access

International Journal for Uncertainty Quantification

Buy Issue $170.00 Volume 6, 2016 Issue 4

DOI: 10.1615/Int.J.UncertaintyQuantification.v6.i4

Table of Contents:

A PRIORI ERROR ANALYSIS OF STOCHASTIC GALERKIN PROJECTION SCHEMES FOR RANDOMLY PARAMETRIZED ORDINARY DIFFERENTIAL EQUATIONS
Christophe Audouze , Prasanth B. Nair
pages 287-312
DOI: 10.1615/Int.J.UncertaintyQuantification.2016015843
SURROGATE MODELING FOR STOCHASTIC DYNAMICAL SYSTEMS BY COMBINING NONLINEAR AUTOREGRESSIVE WITH EXOGENOUS INPUT MODELS AND POLYNOMIAL CHAOS EXPANSIONS
Chu V. Mai, Minas D. Spiridonakos, Eleni N. Chatzi, Bruno Sudret
pages 313-339
DOI: 10.1615/Int.J.UncertaintyQuantification.2016016603
TRANSITIONAL ANNEALED ADAPTIVE SLICE SAMPLING FOR GAUSSIAN PROCESS HYPER-PARAMETER ESTIMATION
Alfredo Garbuno-Inigo, F. A. DiazDelaO, Konstantin M. Zuev
pages 341-359
DOI: 10.1615/Int.J.UncertaintyQuantification.2016018590
NOVEL SINGLE-VALUED NEUTROSOPHIC AGGREGATED OPERATORS UNDER FRANK NORM OPERATION AND ITS APPLICATION TO DECISION-MAKING PROCESS
Nancy, Harish Garg
pages 361-375
DOI: 10.1615/Int.J.UncertaintyQuantification.2016018603